# SDR SIMA20140427001

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 25,767 hours, 22,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IST ROW OF EMERGENCY STRIP LIGHTS & EXIT SIGN ON LWR FWD SERVICE DOOR INOPERATIVE.  R & R NR 2 INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED OF EMERGENCY LIGHTS GOOD IAW 33-50-00.
